Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Cohomology equations and commutators of germs of contact diffeomorphisms


Authors: Augustin Banyaga, Rafael de la Llave and C. Eugene Wayne
Journal: Trans. Amer. Math. Soc. 312 (1989), 755-778
MSC: Primary 58F05
MathSciNet review: 935530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the group of germs of contact diffeomorphisms at a fixed point. We prove that the abelianization of this group is isomorphic to the multiplicative group of real positive numbers. The principal ingredient in this proof is a version of the Sternberg linearization theorem in which the conjugating diffeomorphism preserves the contact structure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F05

Retrieve articles in all journals with MSC: 58F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0935530-7
PII: S 0002-9947(1989)0935530-7
Article copyright: © Copyright 1989 American Mathematical Society